MAUDE Adverse Event Report: ACUMED LLC T8 STICK FIT HEXALOBE DRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ACUMED LLC T8 STICK FIT HEXALOBE DRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 80-4244
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While over torquing was indicated in the complaint report.No product has been returned to date so an examination cannot be performed.If any additional information is obtained a follow up report will be submitted.
 
Event or Problem Description
It was reported: " a driver tip broke during a case.Doctor had explained to the rep he may have over torqued the screw due to the screw head not seating in plate.".

Brand Name
T8 STICK FIT HEXALOBE DRIVER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
3885 arapaho rd
addison, TX 75001
MDR Report Key25249876
Report Number3025141-2026-00279
Device Sequence Number21466149
Product Code LXH
UDI-Device Identifier10806378126598
UDI-Public10806378126598
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number80-4244
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown